# SDR WX0A2015102872965

- Difficulty date: October 11, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 53,644 hours, 35,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 993607311
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT, AFT FRAME CORRODED STATION 1212, BETWEEN LONGERON 24L & 25L.  REMOVED DAMAGED AREA, ACCOMPLISHED HFEC OF CUT EDGES, NO CRACKS NOTED.  FABRICATED REPAIR ANGLES, FILLER, LOCATED, DRILLED & INSTALLED REPAIR PARTS IAW EA 15-2015-076.
